MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. WINGSET SEZSET 21X.75 12 W/O LUER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. WINGSET SEZSET 21X.75 12 W/O LUER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 38734614
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of wingset sezset 21x.75 12 w/o luer experienced leakage during use.The following information was provided by the initial reporter: device to intravascular infusion with safety system with leakage/extravasation with output in the connection of the plastic tab with the flexible tube.
 
Additional Manufacturer Narrative
H.6.Investigation: our quality engineer was unable to verify the reported complaint.Photos or samples are not available for analysis and because no objective evidence of this issue was found during the analysis of the device history record and quality notifications for the claimed lot, it was not possible to verify this complaint as being generated by manufacturing process.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
WINGSET SEZSET 21X.75 12 W/O LUER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key9135919
Report Number9610048-2019-00298
Device Sequence Number14043500
Product Code JKA
UDI-Device Identifier50382903672962
UDI-Public50382903672962
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number38734614
Device Lot Number8242583
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;